Thank you for your question wannie2377.
I am sorry to hear about your situation. Chemical peels are used to enhance the appearance of the face. It is difficult to assess without a photograph or an in office consultation. After a medium depth chemical peel the skin can feel and appear raw or red after the skin has peeled off. Sometimes darkening of the skin may occur which usually lasts up to two weeks, but sometimes longer. Prolonged discoloration after a peel can be addressed with brightening agents such as hydroquinone, kojic acid, and vitamin C once the skin has completely healed. Please consult with
a doctor for specific recommendations. Good luck!
SPF, fading creams, gentle laser
We really do need a picture, though your description is great and suggest that it is PIH or post inflammatory hyper pigmentation. This is common after TCA peels, and your Specialist can easily prescribe HQ, Spf, and gentle laser like Clear and Brilliant, or Pico lasers to help fade the pigmentation. Anyone who performs TCA peels would or should have the skills and knowledge to deal with the PIH and associated side effects of the peel. Treatments are possible, with no long term damage. All the bestDr Davin Lim Laser and aesthetic dermatologistBrisbane, Australia.
TCA Peel -- Seek an Expert
It would be beneficial to post photos for further evaluation and treatment advice. Please see a cosmetic dermatologist. You need a formal in person evaluation and the proper skin care and sun protection at this time. Best, Dr. Emer